| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
03/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient ethnicity and race: unknown/no information.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date it has not been received.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
Event or Problem Description
It was reported that the patient is unhappy with her vision as it¿s not focused, bad reading vision with an intraocular lens (iol) in the patient's left eye.The patient complained since day 1 post-operative (op).The doctor¿s office stated the symptoms were debilitating as their vision was ¿out of focus¿ even with manifest refraction.The patient tried for one month.The manifest was plano -0.25 to 20/25.However, the surgeon explanted the iol.Another johnson & johnson dib00 lens (different model and 18.0 diopter) was implanted as a replacement.There was no capsule tear, no vitrectomy, and no incision enlargement or sutures needed.Reportedly, one day after the explant the patient¿s vision seems crisper.20/30 with mild edema.No further information was provided.
Additional Manufacturer Narrative
Additional information: received confirmation from the customer regarding the mild edema the patient experienced post-op.Per dr.(b)(6) , mild corneal edema is a normal postoperative finding and it did not require medical intervention.The patient has a follow-up visit scheduled for (b)(6) 2022.No further information was provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.